# SDR CALA2023092202864

- Difficulty date: September 20, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N28987
- Make and model: Boeing 787-9
- Aircraft serial: 66146
- Aircraft time: 11,997 hours, 1,196 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 8222131003
- Part serial: 4L0XYV
- Condition: Faulty
- Location: Sta 117
- Part time: 9,152 hours, 1,304 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYS ADVISORY WXR FUNCTIONS HAVE FAILED OR PARTIALLY FAILED ON BOTH LEFT AND R IGHT SIDES OR MANUALY SELECTED TO A FAILED WXR. FIM TASK REF : 34-40-F2-A8A-421A-A CMC MSG# 3460111 FLIGHT STATUS: A INTERMITTENCE CODE: I PH: CLIMB NARRATIVE: RIGHT INTEG SURVEILLANC E SYSTEM PROC UNIT.  RECENTLY REPLACED WXR RADAR ANT DRIVE UNIT P/N 78-3443-9-9003 S/N 8340 HAS POOR RELIABILITY (PREVIOUSLY REMOVED FROM OTHER A/C < 1MONTH ON WING 2X, + REPORTED BAD FROM STOCK 1X). ADD FAULT: 34-60111 REMOVED AND REPLACED WEATHER RADAR ANTENNA DRIVE UNIT REF AMM 34-42-03 OPS CHECK AND FIBER OPTIC INSPECTION STILL NEEEDED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1711957 SN OFF 0040 IPC REFERENCE # 34-42-03-05 DRIVE, ASSY, DR OFF 78-3443-9-9003 8340 ON 0000 DRIVE, ASSY, DR OFF 78-3443-9-9003 8340 ON 78-3443-9-9003 0474 PERFORMED FIBER OPTIC INSPECTION, ALL OK. REF FIM 34-40-F2-37A-421A-A. AFTER INSPECTION PERFORMED ISS OPS TEST. TESTS OK. REF AMM DMC-B787-A-34-42-00-21A-320A-A.
